Skip Navigation
Skip to contents
Results by Year

View Wide

Filter

ARTICLE TYPE

more+
SELECT FILTER
 
Close

PUBLICATION DATE

57 results
Display

Incidence of teicoplanin adverse drug reactions among patients with vancomycin-associated adverse drug reactions and its risk factors

Kim BK, Kim JH, Sohn KH, Kim JY, Chang YS, Kim SH

Background/Aims: Teicoplanin can be used as an alternative to vancomycin when treating beta-lactam-resistant gram-positive bacterial infections. Both vancomycin and teicoplanin are associated with relatively high rates of adverse drug reactions...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Risk Factors for Acute Exacerbations in Elderly Asthma: What Makes Asthma in Older Adults Distinctive?

Sohn KH, Song WJ, Park JS, Park HW, Kim TB, Park CS, Cho SH, on behalf of the Elderly Asthma Cohort in Korea Group

PURPOSE: Asthma in the elderly (EA; ≥ 65 years of age) is increasing, adding a heavy socioeconomic burden to the healthcare system. However, little is known about risk factors associated...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Patient-Centeredness during In-Depth Consultation in the Outpatient Clinic of a Tertiary Hospital in Korea: Paradigm Shift from Disease to Patient

Sohn KH, Nam S, Joo J, Kwon YJ, Yim JJ

BACKGROUND: Patient-centered care (PCC) and integrative care approach are widely advocated. However, their implementation usually requires an extended consultation time. Despite significant advances in medical diagnosis and treatment, no studies...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of Individual Case Safety Reports of Severe Cutaneous Adverse Reactions in Korea

Kang MG, Sohn KH, Kang DY, Park HK, Yang MS, Lee JY, Kang HR

PURPOSE: Despite morbidities and fatalities, nationwide epidemiologic data for severe cutaneous adverse reactions (SCARs), including Stevens-Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), and drug reaction with eosinophilia and systemic symptoms...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Chronic cough, not asthma, is associated with depression in the elderly: a community-based population analysis in South Korea

Sohn KH, Song WJ, Kim SH, Jang HC, Kim KW, Chang YS

BACKGROUND/AIMS: Depression and allergic diseases, including asthma, are frequently reported as comorbid conditions. However, their associations have been rarely examined in community-based elderly populations. METHODS: The analyses were performed using the...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Different Biological Pathways Are Up-regulated in the Elderly With Asthma: Sputum Transcriptomic Analysis

Kim BK, Lee HS, Sohn KH, Lee SY, Cho SH, Park HW

BACKGROUND: Elderly asthma (EA) is increasing, but the pathogenesis is unclear. This study aimed to identify EA-related biological pathways by analyzing genome-wide gene expression profiles in sputum cells. METHODS: A total...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Optimal methods to detect DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome by electronic medical records

Kang DY, Jang DY, Sohn KH, Kang SY, Kim JY, Cho SH, Kang HR

PURPOSE: Since drug reaction with eosinophilia and systemic symptom (DRESS) syndrome is very rare and difficult to diagnose, its exact epidemiology is still unknown. If screening tools based on laboratory...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
ERRATUM: Corrections of Figure 1 and Dose Information of Methylprednisolone: DRESS (drug reaction with eosinophilia and systemic symptom) syndrome caused by both first-line and second-line antitubercular medications: A case report with a brief literature review

Hwang YH, Jang DY, Kang SY, Sohn KH, Kang DY, Lee CH, Kang HR

In this paper, some parts of Fig. 1 and dose information of methylprednisolone on page 113 were misprinted.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case of oral desensitization for hypersensitivity to exogenous progesterone

Kim YC, Choi KH, Kang DY, Sohn KH, Cho SH, Min KU, Kang HR

Hypersensitivity reaction to progesterone is a rare pathologic condition which consists of autoimmune response to endogenous progesterone, known as autoimmune progesterone dermatitis, and hypersensitivity reaction to exogenous progestogen. We report...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A case series of eperisone-induced immediate hypersensitivity

Kang DY, Lee J, Sohn KH, Kang SY, Cho YS, Kang HR

Eperisone is a widely used muscle relaxant and believed to be relatively free of adverse drug reactions. However, a rare case of fatal anaphylaxis has been reported in the literature....
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Immediate hypersensitivity reaction to steroids: a case report

Kim EJ, Sohn KH, Lee J, Kang DY, Lee JY, Kang HR

Steroids are widely used for the treatment of a variety of diseases, including autoimmune and allergic diseases. Immediate hypersensitivity reactions can occur within 1 hour after administration of steroids and...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Fixed Food Eruption Caused by Actinidia arguta (Hardy Kiwi): A Case Report and Literature Review

Sohn KH, Kim BK, Kim JY, Song WJ, Kang HR, Park HW, Cho SH, Min KU

Fixed drug eruption (FDE) is a common hypersensitivity reaction characterized by recurrent, well-circumscribed, erythematous patches that arise at the same site as a result of systemic drug exposure. However, fixed...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
DRESS (drug reaction with eosinophilia and systemic symptom) syndrome caused by both first-line and second-line antitubercular medications: A case report with a brief literature review

Hwang YH, Jang DY, Kang SY, Sohn KH, Kang DY, Lee CH, Kang HR

Drug reaction with eosinophilia and systemic symptoms (DRESS) syndrome is a rare but potentially fatal drug-induced systemic hypersensitivity response characterized by erythematous eruption, fever, leukocytosis with eosinophilia, and internal organ...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Successful sequential desensitization in a patient with drug hypersensitivity to three kinds of antiplatelet agents

Kim GW, Kang SY, Sohn KH, Kim SH, Cho SH, Min KU, Chang YS

Antiplatelet agents, such as aspirin, clopidogrel, and cilostazol, are essential for the treatment and prevention of cardiovascular, cerebrovascular, and peripheral vascular diseases. A 53-year-old male with aspirin hypersensitivity developed dizziness,...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Analysis of clinical characteristics of food-dependent exercise-induced anaphylaxis at a single tertiary hospital

Chung SJ, Shim J, Kim HJ, Sohn KH, Kang SY, Kang MG, Park HK, Kang HR

PURPOSE: Food-dependent exercise-induced anaphylaxis (FDEIA) is a rare subtype of food allergy in which both sensitization to food allergen and exercise as a trigger contribute to its development. However, its...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Iodinated contrast media-induced fixed drug eruption

Shim J, Chung S, Kim GW, Sohn KH, Kim JY, Kang HR

Iodinated contrast media (ICM) can cause not only immediate onset hypersensitivity but also delayed onset hypersensitivity. While the most common form of delayed onset hypersensitivity reaction to ICM is exanthematous...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Intravenous tacrolimus and cyclosporine induced anaphylaxis: what is next?

Kang SY, Sohn KH, Lee JO, Kim SH, Cho SH, Chang YS

Tacrolimus and cyclosporine have been used in various formulations, but their hypersensitivity reactions are rare in practice. Castor oil derivatives are nonionic surfactants used in aqueous preparations of hydrophobic active...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Sorafenib Induces Delayed-Onset Cutaneous Hypersensitivity: A Case Series

Sohn KH, Oh SY, Lim KW, Kim MY, Lee SY, Kang HR

Sorafenib is an oral multikinase inhibitor with clinical activity against hepatocellular carcinoma (HCC) and renal cell carcinoma. Administration of sorafenib carries a variety of adverse cutaneous reactions. Common adverse effects...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Eosinophilic myocarditis: case series and literature review

Sohn KH, Song WJ, Kim BK, Kang MK, Lee SY, Suh JW, Yoon YE, Kim SH, Youn TJ, Cho SH, Chang YS

Eosinophilic myocarditis is a condition resulting from various eosinophilic diseases, including helminth infection, drug hypersensitivity, systemic vasculitis or idiopathic hypereosinophilic syndromes. Clinical manifestations of eosinophilic myocarditis may vary from early...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
ERRATUM: Acknowledgments Correction. Iodinated contrast media-induced fixed drug eruption

Shim J, Chung S, Kim GW, Sohn KH, Kim JY, Kang HR

Acknowledgments section for grant support was misprinted unintentionally.
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr